The metric entropy of diffeomorphisms, part I: Characterization of measures satisfying Pesin's entropy formula

F Ledrappier, Lai-Sang Young

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)509-539
JournalAnnals of Mathematics
Volume122
StatePublished - 1985

Cite this

The metric entropy of diffeomorphisms, part I : Characterization of measures satisfying Pesin's entropy formula. / Ledrappier, F; Young, Lai-Sang.

In: Annals of Mathematics, Vol. 122, 1985, p. 509-539.

Research output: Contribution to journalArticle

@article{25ae97cf08314507949814b2494a8756,
title = "The metric entropy of diffeomorphisms, part I: Characterization of measures satisfying Pesin's entropy formula",
author = "F Ledrappier and Lai-Sang Young",
year = "1985",
language = "English (US)",
volume = "122",
pages = "509--539",
journal = "Annals of Mathematics",
issn = "0003-486X",
publisher = "Princeton University Press",

}

TY - JOUR

T1 - The metric entropy of diffeomorphisms, part I

T2 - Characterization of measures satisfying Pesin's entropy formula

AU - Ledrappier, F

AU - Young, Lai-Sang

PY - 1985

Y1 - 1985

M3 - Article

VL - 122

SP - 509

EP - 539

JO - Annals of Mathematics

JF - Annals of Mathematics

SN - 0003-486X

ER -